# SDR UALA2013040502281

- Difficulty date: April 4, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 57,078 hours, 21,300 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER A14 TRIPPED, LOSS OF LT TANK NR 1 FUEL PUMP AND LOSS OF RT TANK NR 1 FUEL PUMP.  ELEC PAGE INDICATIONS NORMAL.    REPLACED A14 CIRCUIT BREAKER IAW AMM 28-21-00,  TRANSFERRED FUEL, OPS CHECKED OKAY.
